# SDR DALA2022121508143

- Difficulty date: December 15, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 72,382 hours, 9,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Disc
- Condition: Leaking
- Location: Door Assist Bott
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAP MESSAGEFOR DOOR 4R CHECK PRESSURE.   SERVICED THE DOOR ASSIST BOTTLE, AFTER 4 HRS, NO LEAK NOTED.  DIAPHRAGM SIC CHANGED. R & R DIAPHRAGM DISC IAW MM 52-10-00.  ORIG SUB DATE:  12/15/2022
